Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Eye infection, severe swelling, itching. Using ciprofloxacin eye drops, toba-dm. Suggestions?

Hello Doctor, I suffer eye infection now and I am currently on Ciprofloxacin eye drops, Lubrex eye drops and Gatifloxacin eye ointment. Earlier my doctor suggested me Toba DM, Phexin tablet and Gatifloxacin eye ointment for 5 days. Pain is much reduced now still the swelling and itch is not. And I am not sure how long it will take to cure this infection. Can you please let me know what should I do? Thanks.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
hello... yes you do have infection. kindly stop toba -dm. use ciprofloxacin & lubrex eye drop every 2 hourly, and gatifloxacin eye ointment three times in day. u can do dry hot fomentation on your eyes gently by heating a clean cloth n applyin it over your closed eyes. try this for week more. also maintain strict hygiene. donot rub your eyes or put finger or cloth in your eyes if it itches.
let me know after a week.
take care.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor